# SDR SWAA050131

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 40,565 hours, 35,980 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Broken
- Location: Rt Wing Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING NR 5 SPOILER UPPER LUG AT OUTBOARD ACTUATOR BROKEN.  REMOVED AND REPLACED RT WING NR 5 SPOILER PER MM.
